| Texto completo | |
| Autor(es): |
Noguera, Norman
;
Pastor, Ademir
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS; v. 41, n. 8, p. 20-pg., 2021-08-01. |
| Resumo | |
In this paper we study the scattering of radial solutions to a l-component system of nonlinear Schrodinger equations with quadratic-type growth interactions in dimension five. Our approach is based on the recent technique introduced by Dodson and Murphy, which relies on the radial Sobolev embedding and a Morawetz estimate. (AU) | |
| Processo FAPESP: | 19/02512-5 - Sistemas e equações diferenciais parciais |
| Beneficiário: | Marcelo da Silva Montenegro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |